# SDR CA151019008

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 51,176 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 3094GM
- Condition: Leaking
- Location: Ptu Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) EN-ROUTE TO DESTINATION, FLIGHT EXPERIENCED ECAM MESSAGE FOR YELLOW HYDRAULIC SYS LOW LEVEL. ECAM PROCEDURE WAS CARRIED OUT AND SYS WAS SHUTDOWN. MAINTENANCE  CONTROL ADVISED.  RESOLUTION FOUND HYDRAULIC LEAK AT PTU MANIFOLD CK.  VALVE 3094 GM. REPLACED O-RING + REINSTALLED CHEK VALVE IAW AMM 29-13-15-400-001 A.  FUNCTION + LEAK CHEKED PTU IAW AMM 29-23-00-710-002A.  SERVICEABLE.
